# SDR CA120723016

- Difficulty date: July 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwc PT6C67C
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 3G7800L00732
- Condition: Collapsed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST DUCT COLLAPSED.  EXHAUST NOZZLE FOR NR 1 ENGINE.
